Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Noetherian PI rings not module-finite over any commutative subring


Author: J. J. Sarraillé
Journal: Proc. Amer. Math. Soc. 84 (1982), 457-463
MSC: Primary 16A38; Secondary 16A12, 16A33
MathSciNet review: 643729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a ring $ R$ of $ 3 \times 3$ matrices over $ k[x,y,z]$ which is prime, affine, Noetherian, and PI, but not finitely generated as a module nor integral over any commutative subring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A12, 16A33

Retrieve articles in all journals with MSC: 16A38, 16A12, 16A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643729-1
Article copyright: © Copyright 1982 American Mathematical Society